# SDR SIMA200202803

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flange
- Part number: S5711232000000
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP 4 INSPECTION, FOUND CORROSION ON WING UPPER SURFACE FLANGES FOR WING ACCESS PANELS 522CT AND 521DT.  THE FLANGES WERE BLENDED TO REMOVE CORROSION IAW ATR72 SRM 57-14-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
